# SDR AALA202408304497

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 33,387 hours, 13,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE HANDLE DOES NOT STAY IN ARMED POSITION AFTER ARMING. MAINTENANCE RE-INSTALLED THE SLIDE COVER ON THE R1 DOOR PER AMM 25-62-50. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
